# SDR SWAA2021061771503

- Difficulty date: May 11, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT AFT CARGO BAY BS767+6 LBL3 WL157. ; / APPLIED CHEMICAL CONVERSION COATING AND PRIMERED BARE EDGES OF NEW REPAIR PARTS @ BS767+6 WL157 IAW SRM 53-00-53-2R-2.;CORRECTION RAIL AT AFT CARGO BAY BS767+6 LBL8 WL157 REINFORCEMENT ANGLE IS FOUND TO BE OUT OF LIMITS DUE TO NO SRM LIMITS; REPLACEMENT OF PART REQUIRED IAW SRM 51-10-02-0G-0 PARA 9;INSTALLED REPAIR PARTS IN ACB @ BS767+6 LBL3 WL157 IAW SRM 53-00-53-2R-2. REFERENCE TSR #2021002642;LOCATED; DRILLED; TRIMMED; AND DEBURRED NEW REPAIR PARTS @ BS767+6 LBL3 WL157 IAW SRM53-00-53-2R-2.;OK TO INSTALL REPAIR PARTS @ BS767+6 LBL3 WL 157.;RAIL AT AFT CARGO BAY BS767+6 LBL3 WL157 REINFORCEMENT ANGLE IS FOUND TO BE OUT OF LIMITS DUE TO NO SRM LIMITS; REPLACEMENT OF PART REQUIRED IAW SRM 51-10-02-0G-0 PARA 9;REMOVED CORROSION ON RAIL AT AFT CARGO BAY BS767+6 LBL3 WL157 IN A 2'X.90' AREA; ORIGINAL THICKNESS .063; REMAINING THICKNESS .052; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARA 4 (A) 2 FIG. 103. DEPTH GAGE ID ATS2473 S/N UNKNOWN USED FOR MEASUREMENT;REMOVED REINFORCEMENT ANGLE AT BS767+6 LBL3 WL157 IAW SRM 51-40-02-0G-0;VERIFIED FASTENER INSTALLATION;VERIFIED OK TO INSTALL PARTS;VERIFIED; APPLIED CHEMICAL CONVERSION COATING AND PRIMERED BARE EDGES OF NEW REPAIR PARTS @ BS767+6 WL157 IAW SRM 53-00-53-2R-2.;VERIFIED; LOCATED; DRILLED; TRIMMED; AND DEBURRED NEW REPAIR PARTS @ BS767+6 LBL3 WL157 IAW SRM53-00-53-2R-2.;COMPLETE;RAIL AT REINFORCEMENT ANGLE EVALUATION CONFIRMED
